# SDR SIMA20140818007

- Difficulty date: August 18, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 25,050 hours, 20,773 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD CEILING  FWD EMER LIGHT BY EMER EXIT INOPERATIVE.  REMOVED ELEC CONNECTIONS,  CLEANED & REATTACHED CONNECTORS.  OPERATIONS CHECKED GOOD IAW AMM 33-50-15.
